Thread: serious problem/need help
02-03-2004, 11:08 PM #1Junior Member
- Join Date
- Feb 2004
serious problem/need help
my best friend took his first steroid shot 2 days ago of winny(stan qv 50) he was really nervous and then afterwards he says he got very dizzy, w/ blurred vision and ringing in ears\he is still wanting to take another shot just to see if he can handle it, but i am scared for him/ he is 20 years old
Maybe he was just nervous tell him to slow down a bit and try not to over think things..
02-04-2004, 12:48 AM #3
tell him to be sure to aspirate to check if he is in or passed through a vein. also he should be running test. tell him if he wants the results he better sack up and take the shot. maybe some more research is necessary for your friend.
02-04-2004, 12:54 AM #4
mosy likely just his nerves...my first few shots hurt like hell cause hands were shaking so much that was moving needlr all around inside...
02-04-2004, 04:12 PM #5
Tell him he does not need roids at that age. Plenty of nature production.
02-04-2004, 04:34 PM #6
**** hes got to chill
02-04-2004, 04:40 PM #7
man up...and stick it in
02-04-2004, 04:47 PM #8
phobic??? ...maybe. I agree w/ house71, nut up and stick it in
02-04-2004, 06:13 PM #9
Maybe you should jab him yourself. Make sure his muscle is loose and not tense before you stick em. Christ just tell him to suck it up and be a man, if he is this scared of a little needle than I don't think he has it in him to lift hard&heavy needle pain is nada compared to a loaded squat. Does your bud still have his mom make his lunch for him?... no offense to your boy but WTF??
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)